# SDR UIEA2025071600964

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,507 hours, 21,500 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 SEATS K/H OXYGEN MASK FALL ON LANDING.( RE-STOWED OXYGEN MASK IAW AMM 35-00-01. OPS CHECK GOOD. )
